Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 501, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 10, 2011, 3:48 AM CDT for 6 counties in Oklahoma; Benton County, Washington County, Arkansas. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2011, 3:48 AM CDT (08:48 UTC)
- Expired
- Aug 10, 2011, 4:45 AM CDT
- In force
- 57 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Benton County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Delaware County, OK, Mayes County, OK, Rogers County, OK, Wagoner County, OK
The radar
The Western Arkansas radar (KSRX), 91 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 4:00 AM CDT | TSTM WND DMG | Bella Vista, AR | TREE LIMBS DOWN. WIND ESTIMATED AT 60 MPH. |
| Aug 10, 4:36 AM CDT | TSTM WND DMG | Tahlequah, OK | TREE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 3:15 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.8 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 350 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 1934 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
476
WUUS54 KTSA 100848
SVRTSA
ARC007-143-OKC001-021-041-097-131-145-100945-
/O.NEW.KTSA.SV.W.0501.110810T0848Z-110810T0945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
348 AM CDT WED AUG 10 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
ADAIR COUNTY IN NORTHEAST OKLAHOMA
SOUTHERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
SOUTHERN MAYES COUNTY IN NORTHEAST OKLAHOMA
SOUTHEASTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
EASTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA
BENTON COUNTY IN NORTHWEST ARKANSAS
WASHINGTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 445 AM CDT
* AT 345 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHEAST OF CHOUTEAU TO 3 MILES WEST OF
LEACH TO TWIN OAKS TO 4 MILES SOUTHEAST OF SCRAPER TO 5 MILES
SOUTHEAST OF ELDON TO 6 MILES NORTHEAST OF COOKSON...MOVING EAST AT
55 MPH.
STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CHRISTIE...MARIETTA...SALINA...BARON...STILWELL...WATTS...
WESTVILLE...WEST SILOAM SPRINGS...SILOAM SPRINGS...CINCINNATI...
GENTRY...COLCORD...LINCOLN...SPRINGTOWN...HIGHFILL...PRAIRIE
GROVE...STRICKLER...LEACH...FARMINGTON...TONTITOWN...DECATUR...CAVE
SPRINGS...BLACKBURN...GREENLAND...WEST FORK...FAYETTEVILLE...
SPRINGDALE...WINSLOW...LOWELL...BRENTWOOD...ROGERS...JAY...
MAYSVILLE...ELKINS...BENTONVILLE...WAR EAGLE...GRAVETTE...
HIWASSE...BELLA VISTA...GARFIELD...GATEWAY AND PEA RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3639 9387 3638 9389 3638 9387 3625 9388
3610 9394 3578 9397 3576 9448 3566 9501
3572 9503 3586 9502 3589 9511 3587 9561
3618 9562 3651 9460 3650 9387
TIME...MOT...LOC 0848Z 257DEG 49KT 3615 9525 3623 9492
3622 9480 3606 9475 3588 9473 3578 9479
$$4 follow-up statements
766
WWUS54 KTSA 100857
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
357 AM CDT WED AUG 10 2011
OKC131-100907-
/O.CAN.KTSA.SV.W.0501.000000T0000Z-110810T0945Z/
ROGERS OK-
357 AM CDT WED AUG 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ROGERS COUNTY IS
CANCELLED...
LAT...LON 3625 9388 3610 9394 3578 9397 3576 9448
3566 9501 3586 9502 3589 9511 3587 9561
3614 9562 3613 9557 3607 9557 3607 9545
3624 9544 3651 9460 3650 9387 3639 9387
3638 9389 3638 9388
TIME...MOT...LOC 0857Z 249DEG 52KT 3612 9519 3628 9491
3632 9475 3625 9465 3609 9460 3591 9458
3581 9464
$$
ARC007-143-OKC001-021-041-097-145-100945-
/O.CON.KTSA.SV.W.0501.000000T0000Z-110810T0945Z/
BENTON AR-WASHINGTON AR-CHEROKEE OK-DELAWARE OK-MAYES OK-WAGONER OK-
ADAIR OK-
357 AM CDT WED AUG 10 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR
ADAIR...EASTERN WAGONER...SOUTHERN MAYES...SOUTHERN DELAWARE...
CHEROKEE...WASHINGTON AND BENTON COUNTIES...
AT 353 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MURPHY TO ROSE TO 6 MILES SOUTHWEST OF LAKE EUCHA
STATE PARK TO COLCORD TO BALLARD TO MARIETTA...MOVING EAST AT 60 MPH.
THESE STORMS HAVE A HISTORY OF PRODUCING WINDS TO 70 MPH AND
NUMEROUS REPORTS OF WIND DAMAGE.
STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BALLARD...
WESTVILLE...WATTS...WEST SILOAM SPRINGS...LAKE FRANCIS...
CINCINNATI...SILOAM SPRINGS...SUMMERS...LINCOLN...GENTRY...
WEDINGTON...RHEA...FAIRMOUNT...ODELL...GALLITIN...MORROW...
SPRINGTOWN...CANEHILL...CLYDE...VINEY GROVE...SAVOY...PRAIRIE
GROVE...PRAIRIE GROVE BATTLEFIELD STATE PARK...HIGHFILL...LEACH...
WALNUT GROVE...STRICKLER...ROCKY COMFORT...HARMON...WHEELER...DEVILS
DEN STATE PARK...FARMINGTON...VAUGHN...HEALING SPRINGS...TONTITOWN...
CENTERTON...ELM SPRINGS...HOGEYE...BLACKBURN...CAVE SPRINGS...
HIWASSE...OAK GROVE...TWIN OAKS...GREENLAND...JOHNSON...
FAYETTEVILLE...BENTONVILLE...SHADY GROVE...WINSLOW...WEST FORK...
WOOLSEY...LAKE EUCHA STATE PARK...SPRINGDALE...LOWELL...GRAVETTE...
BRENTWOOD...ROGERS...COLCORD...WYOLA...SONORA...MONTE NE...BLACK
OAK...MAYSVILLE...ARNETT...AVOCA...HICKS...SULPHUR CITY...GOSHEN...
SALINA...MAYFIELD...ELKINS...TUTTLE...DURHAM...WALNUT HILL...HILL
TOP...WAR EAGLE...CHEROKEE CITY...LARUE...GARFIELD...HOBBS STATE
PARK...BLAND...LOOKOUT...BEAVER LAKE...DECATUR...SNOWDALE STATE
PARK...SULPHUR SPRINGS...JAY...BELLA VISTA...GATEWAY...PEA RIDGE AND
MILLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.
&&
LAT...LON 3625 9388 3610 9394 3578 9397 3576 9448
3566 9501 3586 9502 3589 9511 3587 9561
3614 9562 3613 9557 3607 9557 3607 9545
3624 9544 3651 9460 3650 9387 3639 9387
3638 9389 3638 9388
TIME...MOT...LOC 0857Z 249DEG 52KT 3612 9519 3628 9491
3632 9475 3625 9465 3609 9460 3591 9458
3581 9464
$$464
WWUS54 KTSA 100917
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
417 AM CDT WED AUG 10 2011
OKC097-145-100926-
/O.CAN.KTSA.SV.W.0501.000000T0000Z-110810T0945Z/
MAYES OK-WAGONER OK-
417 AM CDT WED AUG 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAGONER AND SOUTHERN
MAYES COUNTIES IS CANCELLED...
LAT...LON 3638 9389 3625 9388 3610 9394 3578 9397
3576 9448 3566 9501 3586 9502 3589 9511
3588 9526 3591 9529 3597 9528 3599 9524
3607 9521 3608 9512 3616 9512 3617 9501
3638 9500 3651 9460 3650 9387 3639 9387
TIME...MOT...LOC 0916Z 249DEG 52KT 3637 9459 3641 9443
3634 9433 3618 9428 3600 9426 3580 9435
$$
ARC007-143-OKC001-021-041-100945-
/O.CON.KTSA.SV.W.0501.000000T0000Z-110810T0945Z/
BENTON AR-WASHINGTON AR-CHEROKEE OK-DELAWARE OK-ADAIR OK-
417 AM CDT WED AUG 10 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR
ADAIR...SOUTHERN DELAWARE...CHEROKEE...WASHINGTON AND BENTON
COUNTIES...
AT 411 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LAKE EUCHA STATE PARK TO GRAVETTE TO PRAIRIE GROVE TO
ODELL...MOVING EAST AT 60 MPH. THESE STORMS HAVE A HISTORY OF
PRODUCING WINDS TO 70 MPH AND NUMEROUS REPORTS OF WIND DAMAGE.
STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
STRICKLER...CENTERTON...HOGEYE...ELM SPRINGS...CAVE SPRINGS...OAK
GROVE...HIWASSE...JOHNSON...FAYETTEVILLE...DEVILS DEN STATE PARK...
MILLER...SHADY GROVE...GREENLAND...BENTONVILLE...SPRINGDALE...WEST
FORK...BLACKBURN...BELLA VISTA...GRAVETTE...LOWELL...SULPHUR
SPRINGS...WOOLSEY...ROGERS...SONORA...WINSLOW...MONTE NE...BLACK
OAK...PEA RIDGE...AVOCA...GOSHEN...BRENTWOOD...SULPHUR CITY...
HICKS...WYOLA...ELKINS...MAYFIELD...WAR EAGLE...HILL TOP...TUTTLE...
WALNUT HILL...ARNETT...LARUE...HOBBS STATE PARK...GARFIELD...
LOOKOUT...DURHAM...BLAND AND GATEWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.
&&
LAT...LON 3638 9389 3625 9388 3610 9394 3578 9397
3576 9448 3566 9501 3586 9502 3589 9511
3588 9526 3591 9529 3597 9528 3599 9524
3607 9521 3608 9512 3616 9512 3617 9501
3638 9500 3651 9460 3650 9387 3639 9387
TIME...MOT...LOC 0916Z 249DEG 52KT 3637 9459 3641 9443
3634 9433 3618 9428 3600 9426 3580 9435
$$321
WWUS54 KTSA 100936
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
436 AM CDT WED AUG 10 2011
OKC001-021-041-100946-
/O.CAN.KTSA.SV.W.0501.000000T0000Z-110810T0945Z/
CHEROKEE OK-DELAWARE OK-ADAIR OK-
436 AM CDT WED AUG 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR ADAIR...SOUTHERN DELAWARE AND
CHEROKEE COUNTIES IS CANCELLED...
LAT...LON 3638 9389 3625 9388 3610 9394 3578 9397
3576 9449 3650 9462 3650 9387 3639 9387
TIME...MOT...LOC 0936Z 249DEG 52KT 3647 9425 3627 9408
3598 9410 3579 9413
$$
ARC007-143-100945-
/O.CON.KTSA.SV.W.0501.000000T0000Z-110810T0945Z/
BENTON AR-WASHINGTON AR-
436 AM CDT WED AUG 10 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR
WASHINGTON AND BENTON COUNTIES...
AT 433 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HIWASSE TO LOWELL TO GREENLAND TO WINSLOW...MOVING
EAST AT 60 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ROGERS...
BRENTWOOD...MONTE NE...BLACK OAK...SONORA...SULPHUR CITY...WYOLA...
HICKS...ARNETT...AVOCA...PEA RIDGE...ELKINS...GOSHEN...TUTTLE...HOBBS
STATE PARK...GARFIELD...LARUE...LOOKOUT...GATEWAY...HILL TOP...
BLAND...WALNUT HILL...DURHAM...WAR EAGLE AND MAYFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3638 9389 3625 9388 3610 9394 3578 9397
3576 9449 3650 9462 3650 9387 3639 9387
TIME...MOT...LOC 0936Z 249DEG 52KT 3647 9425 3627 9408
3598 9410 3579 9413
$$665
WWUS54 KTSA 100947
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
447 AM CDT WED AUG 10 2011
ARC007-143-100957-
/O.EXP.KTSA.SV.W.0501.000000T0000Z-110810T0945Z/
BENTON AR-WASHINGTON AR-
447 AM CDT WED AUG 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON AND BENTON COUNTIES
EXPIRES AT 445 AM CDT...
THE LINE OF THUNDERSTORMS THAT PROMPTED THE WARNING HAS WEAKENED
BELOW SEVERE LIMITS...THEREFORE THE WARNING WILL EXPIRE ON TIME.
LAT...LON 3638 9389 3625 9388 3610 9394 3578 9397
3576 9449 3650 9462 3650 9387 3639 9387
TIME...MOT...LOC 0936Z 249DEG 52KT 3647 9425 3651 9409
3644 9399 3628 9394 3610 9392 3590 9402
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 11:54 PM CDT, 3 hours 54 minutes earlier.
Area forecast discussion, Aug 9, 11:54 PM CDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1154 PM CDT TUE AUG 9 2011
.DISCUSSION...
THE 06Z AVIATION DISCUSSION IS INCLUDED BELOW.
&&
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
STORMS OVER SOUTHERN KS AND CENTRAL OK WILL EVENTUALLY SWEEP EAST
AND AFFECT THE NE OK AND EVENTUALLY NW AR TERMINALS LATER TONIGHT
AND WEDNESDAY MORNING. MORE STORMS OVER SW NEB MAY ORGANIZE INTO
A COMPLEX AND SWEEP SOUTHEAST INTO THE REGION WEDNESDAY MORNING. A
BOUNDARY PUT OUT FROM THE OVERNIGHT STORMS WILL LIKELY FIRE UP
STORMS ALONG AND SOUTH OF I-40 AND COULD AFFECT THE KMLC AND KFSM
TERMINALS. WINDS WILL BE FROM THE EAST OR NORTHEAST AND WILL
INCREASE TOMORROW NORTH OF THE BOUNDARY BTWN 10 AND 15 KTS. SOUTH
OF THE BOUNDARY...EXPCT SW WINDS UP TO 15 KTS.
&&
.PREV DISCUSSION... /ISSUED 851 PM CDT TUE AUG 9 2011/
..UPDATE...
DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS KANSAS
THIS EVENING...PUSHING EAST AND SOUTHEAST. EVENING UPDATE WILL BE
TO ADD SLIGHT POPS ALONG THE KANSAS BORDER BEFORE 06 UTC AND
ACROSS NORTHWEST ARKANSAS AFTER 06 UTC. THE REST OF THE GRIDS
OVERNIGHT LOOK TO BE GOOD SHAPE. ALSO...WILL ALLOW THE HEAT
HEADLINES ACROSS NORTHEAST AND EAST CENTRAL OKLAHOMA AND FAR
NORTHWEST ARKANSAS TO EXPIRE AT 9 PM THIS EVENING.
THIS DEVELOPING MCS OVER KANSAS LOOKS TO CONTINUE TO AFFECT
LOCATIONS ACROSS THE CWA TOMORROW...WITH THE GREATER CHANCES NORTH
OF INTERSTATE 40. OUTFLOW BOUNDARIES FROM THIS ACTIVITY ARE
EXPECTED TO VARY TEMPS QUITE A BIT FROM NORTH TO SOUTH. WILL LEAVE
GOING FORECAST AS IS. WILL ALSO LEAVE HEAT HEADLINES AS THEY ARE
FOR TOMORROW TOO.
EVENING UPDATE WILL BE OUT SHORTLY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 74 94 71 91 / 80 50 30 20
FSM 77 99 74 92 / 10 30 30 20
MLC 76 103 75 95 / 10 20 20 20
BVO 68 87 68 91 / 80 60 30 20
FYV 69 86 69 88 / 40 60 40 20
BYV 69 83 67 85 / 40 70 50 20
MKO 73 96 71 92 / 20 30 30 20
MIO 70 83 66 89 / 60 70 40 20
F10 74 98 72 93 / 20 30 30 20
HHW 78 105 80 104 / 10 10 20 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 8 PM WEDNESDAY FOR OKZ049-OKZ053-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...EXCESSIVE HEAT WARNING UNTIL 8 PM WEDNESDAY FOR ARZ020-ARZ029.
&&
AVIATION...30Hazardous weather outlook, Aug 9, 9:27 PM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
927 PM CDT TUE AUG 9 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-101430-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
927 PM CDT TUE AUG 9 2011
...CHANCES FOR SHOWERS AND THUNDERSTORMS TONIGHT AND WEDNESDAY...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 9 PM.
FIRE WEATHER DANGER.
RISK...LIMITED.
AREA...WEST OF HIGHWAY 75 IN NORTHEAST OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
A THUNDERSTORM COMPLEX HAS BEGUN TO DEVELOP TO OUR NORTHWEST THIS
EVENING ACROSS KANSAS. THIS ACTIVITY IS EXPECTED TO MOVE ACROSS
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS TONIGHT. A FEW STRONG TO
SEVERE STORMS WILL BE POSSIBLE WITH LOCALLY HEAVY RAINFALL...LARGE
HAIL AND STRONG WINDS BEING THE MAIN THREATS.
A LIMITED FIRE DANGER REMAINS OVER PORTIONS OF NORTHEAST OKLAHOMA
THIS EVENING...MAINLY WEST OF HIGHWAY 75 AS LOW RELATIVE HUMIDITY
VALUES CONTINUE. THIS FIRE DANGER SHOULD DECREASE OVERNIGHT AS
RELATIVE HUMIDITY VALUES RECOVER AND CHANCES FOR SHOWERS AND
THUNDERSTORMS DEVELOP.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...
HIGH WIND POTENTIAL...DANGEROUS HEAT POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...
DANGEROUS HEAT POTENTIAL.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THE ONGOING THUNDERSTORM COMPLEX WEDNESDAY MORNING WILL CONTINUE
TO RESULT IN A SEVERE WEATHER THREAT ACROSS MOST OF EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS. A FEW SEVERE STORMS WITH DAMAGING
WIND POTENTIAL MAY ALSO DEVELOP WEDNESDAY AFTERNOON IN SOUTHEAST
OKLAHOMA AS THE OUTFLOW BOUNDARY FROM THE MORNING STORMS IS LIKELY
TO SETTLE SOUTH INTO A VERY HOT AIRMASS. SOUTH OF THE OUTFLOW
BOUNDARY IN SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS...VERY
HOT TEMPERATURES AND LOW RELATIVE HUMIDITIES WILL RESULT IN AN
ELEVATED FIRE DANGER. EXCESSIVE HEAT WARNINGS HAVE BEEN EXTENDED
ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS THROUGH
WEDNESDAY.
PERIODIC THUNDERSTORM COMPLEXES WILL CONTINUE TO BE POSSIBLE
THURSDAY THROUGH SATURDAY ACROSS THE REGION. THE HIGHER CHANCES
ARE EXPECTED TO STAY NORTH OF INTERSTATE 40...WHICH WILL RESULT
IN AFTERNOON HEAT INDICES STILL CLIMBING ABOVE 105 IN THAT AREA.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Aug 10, 1:13 AM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
113 AM CDT WED AUG 10 2011
OKZ064-100700-
CREEK OK-
113 AM CDT WED AUG 10 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CREEK
AT 113 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
DRUMRIGHT...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SHAMROCK...DRUMRIGHT...OILTON...
SILVER CITY AND MANNFORD.
THIS STORM WILL BE CAPABLE OF PRODUCING MARBLE TO PENNY SIZE HAIL
AND WIND GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN
ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A
WARNING.
LAT...LON 3616 9663 3616 9631 3585 9631 3581 9663
TIME...MOT...LOC 0613Z 261DEG 16KT 3596 9668Special weather statement, Aug 10, 1:26 AM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
126 AM CDT WED AUG 10 2011
OKZ054-100700-
OSAGE OK-
126 AM CDT WED AUG 10 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHEASTERN OSAGE
AT 126 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
BIGHEART...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OKESA...BIGHEART...HULAH...OSAGE
HILLS STATE PARK AND WAH SHA SHE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3687 9600 3686 9599 3671 9600 3670 9601
3672 9641 3692 9642 3698 9600
TIME...MOT...LOC 0626Z 266DEG 24KT 3683 9630Local storm report, Aug 10, 1:54 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
154 AM CDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM TSTM WND GST 3 ENE PAWNEE 36.35N 96.75W
08/10/2011 M67 MPH PAWNEE OK MESONET
&&
JBMLocal storm report, Aug 10, 2:41 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
241 AM CDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 AM TSTM WND DMG SAPULPA 36.00N 96.11W
08/10/2011 CREEK OK BROADCAST MEDIA
MOBLE HOME DAMAGED NEAR HIGHWAY 97
&&
BASLocal storm report, Aug 10, 3:10 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
310 AM CDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 AM TSTM WND GST 6 SE BROKEN ARROW 35.99N 95.71W
08/10/2011 E0 MPH WAGONER OK NWS EMPLOYEE
NWS EMPLOYEE ESTIMATES 60-70 MPH WINDS WITH SUSTAINED 50
MPH OVER AN EXTENDED PERIOD OF TIME. POWER IS OUT.
&&
BASSpecial weather statement, Aug 10, 3:20 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
320 AM CDT WED AUG 10 2011
ARZ010-019-OKZ069-100845-
ADAIR OK-CRAWFORD AR-WASHINGTON AR-
320 AM CDT WED AUG 10 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHEASTERN CRAWFORD AND SOUTHERN WASHINGTON
IN NORTHEAST OKLAHOMA
NORTHERN ADAIR
AT 320 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES WEST OF PROCTOR TO LAKE FORT SMITH...MOVING
EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...BARON...CHRISTIE...PROCTOR...WESTVILLE...BALLARD...WATTS...
BIDVILLE...ODELL...WINSLOW...WEST FORK...LINCOLN...PRAIRIE GROVE...
BLACKBURN...HOGEYE...STRICKLER...MORROW...BRENTWOOD...WOOLSEY...
CLYDE...CANEHILL...SUMMERS...RHEA...VINEY GROVE...CINCINNATI...
MOUNTAINBURG...CHESTER...LOCKE...MOUNT GAYLER...DEVILS DEN STATE
PARK...PRAIRIE GROVE BATTLEFIELD STATE PARK AND LAKE FORT SMITH.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3573 9396 3566 9405 3566 9407 3561 9413
3596 9480 3601 9480 3616 9459 3614 9456
3610 9455 3610 9449 3579 9396 3576 9396
3575 9391
TIME...MOT...LOC 0820Z 255DEG 34KT 3596 9481 3567 9412The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 1:13 AM CDT | Special Weather Statement | TSA | Creek | 47 min |
| Aug 10, 1:26 AM CDT | Special Weather Statement | TSA | Osage | 34 min |
| Aug 10, 1:41 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 64 min |
| Aug 10, 1:43 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 62 min |
| Aug 10, 1:56 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Rogers, Tulsa, Washington | 64 min |
| Aug 10, 2:14 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 61 min |
| Aug 10, 2:32 AM CDT | Severe Thunderstorm Warning | TSA | Rogers | 43 min |
| Aug 10, 3:07 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, McIntosh, Mayes, Muskogee, Rogers and 2 more | 53 min |
| Aug 10, 3:10 AM CDT | Areal Flood Advisory | TSA | Rogers, Tulsa, Wagoner | 2 hr |
| Aug 10, 3:20 AM CDT | Special Weather Statement | TSA | Adair | 25 min |
| Aug 10, 4:14 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg | 31 min |
| Aug 10, 4:50 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 55 min |
| Aug 10, 5:34 AM CDT | Special Weather Statement | TSA | Pittsburg | 26 min |
| Aug 10, 6:08 AM CDT | Special Weather Statement | TSA | Pittsburg | 52 min |
| Aug 10, 6:20 AM CDT | Special Weather Statement | TSA | Osage | 25 min |
| Aug 10, 6:43 AM CDT | Special Weather Statement | TSA | Osage | 32 min |
| Aug 10, 7:10 AM CDT | Special Weather Statement | TSA | Haskell, McIntosh | 50 min |
| Aug 10, 7:14 AM CDT | Special Weather Statement | TSA | Pawnee | 31 min |
| Aug 10, 7:32 AM CDT | Special Weather Statement | TSA | Adair | 28 min |
| Aug 10, 7:53 AM CDT | Special Weather Statement | TSA | Creek, Tulsa | 22 min |
| Aug 10, 7:58 AM CDT | Special Weather Statement | TSA | Muskogee | 32 min |
| Aug 10, 8:15 AM CDT | Special Weather Statement | TSA | Okmulgee | 30 min |
| Aug 10, 8:38 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 22 min |
| Aug 10, 8:59 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 31 min |
| Aug 10, 9:14 AM CDT | Special Weather Statement | TSA | Latimer, Pittsburg | 31 min |
| Aug 10, 9:58 AM CDT | Special Weather Statement | TSA | Sequoyah | 32 min |
| Aug 10, 3:14 PM CDT | Special Weather Statement | TSA | Mayes, Nowata | 46 min |
| Aug 10, 4:04 PM CDT | Special Weather Statement | TSA | Mayes | 26 min |
| Aug 10, 6:51 PM CDT | Special Weather Statement | TSA | Creek | 24 min |
| Aug 10, 4:33 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 57 min |
| Aug 10, 5:12 AM CDT | Special Weather Statement | TSA | Carroll, Madison | 48 min |
| Aug 10, 5:24 AM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Sebastian | 4 hr |
| Aug 10, 5:38 AM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 37 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.